| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was not unlocking and could not rewind.The customer also experienced high blood glucose level but declined troubleshooting as they felt okay.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.